# SDR SWIA2020091452493

- Difficulty date: August 28, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 14,275 hours, 7,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND FORWARD RT SILL FRAME 12-14, RBL 36-49, AS MARKED.  C-CHECK RO 9/12/2020.  REMOVED AND REPLACED RT SILL FR 12-14 (FWD WET AREA), REF SRM.  SEE  CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
